# SDR 2021F00379

- Difficulty date: December 3, 2021
- Submitted: December 3, 2021
- Operation: General aviation
- Aircraft: N343GS
- Make and model: Cvac 16COMMODORE1
- Aircraft serial: 305
- Aircraft time: 15,079 hours
- Engine: P2800CB3
- Engine time: 1,127 hours
- Propeller: Hamstd 43E60
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Augmentor Tube
- Part number: 3406220195
- Part serial: NA
- Condition: Burned Out
- Location: Zone 600
- Part time: 15,079 hours, 10,053 cycles
- Component: Augmentor Assy, Cvac, NA
- Component part number: 3406220195
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, F, D

## Discrepancy

DURING CLIMB THE RIGHT WING HEATER FIRE WARNING LIGHT ILLUMINATED AND THE WARNING BELL STARTED SOUNDING OFF. AIRCRAFT RETURNED TO BASE / KOPF AND AFTER LANDING THE TOWER REPORTED SOME SMOKE COMING OUT THE RIGHT SIDE TRAILING EDGE OF THE EXHAUST SYSTEM ( AUGMENTOR TUBE ). THE CREW PRE-CAUTIONARY SHUTDOWN THE RIGHT ENGINE AND DISCHARGED THE RIGHT HAND ENGINE FIRE EXTINGUISHER AND TAXIED BACK TO THE RAMP. POST FLIGHT INSPECTION REVEALED AUGMENTOR HOT AIR MANIFOLD SUFFERED FIRE DAMAGE.
